# SDR SWIA200819898

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 19,453 hours, 25,848 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS ARE INOPERATIVE.  (FLIGHT NR 5759) REPAIRED WIRING AT EMERGENCY LIGHT.  OPS CHECK GOOD.
